# SDR SWIA202158608

- Difficulty date: May 29, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 35,593 hours, 35,025 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Failed
- Location: Nlg Prox Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE AFTER LDG GEAR LEVER UP CLIMBING OUT OF ORD. NOSE GEAR STAYED DOWN AND LOCKED, BOTH MAIN GEAR UP AND LOCKED. ALL 3 GEAR DOWN AND LOCKED AFTER QRH     (FLIGHT 5074 - FILED CLOSED)     THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 22874516 WITH THE FOLLOWING CORRECTIVE ACTION: " PERFORMED FUNCTIONAL CHECK OF LANDING GEAR EXTENSION AND RETRACTION IAW AMM 32-30-00. OPS CHECK NORMAL AT THIS TIME. SEE CP 22874802 FOR GEAR DISAGREE T/S. SEE CP 22874861 FOR REPLACEMENT OF PROXIMITY SENSOR BRACKET.SEE CP 22875094 FOR REPLACEMENT OF NLG PROXIMITY SENSOR HARNESS. SEE CP 22879185 FOR NDT FPI. SEE CP 22875476 FOR REPAIR ON DAMAGE FOUND ON NLG MAIN FITTING."
